# SDR DALA2022091406088

- Difficulty date: October 2, 2021
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 60,297 hours, 42,576 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESTABLISHING DTE RESTRICTION FOR ER/A 594509-14. REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE FROM THE APPROVAL DATE. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONT SERVICE BEYOND THIS LIMIT. REPAIR IS APPLIED TO RUDDER SN 55010 INSTALLED. ASSOCIATED ER/A 00-594509 ADDED FOR AC 9503. ERA IS NOW AT REVISION LEVEL 'A', THIS LP MAY BE CLOSED. ALL FOLLOW ON ACTION IS PROVIDED VIA LP 1969671. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 4. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 13SEP22 AND LOG COMMENTS. (LP #1969666)
